# SDR USAA2014080600002

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 15,841 hours, 10,498 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cockpit Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SEAT SLIPS OUT OF SELECTED FORE & AFT POSITION.  LUBRICATED LOCKING MECHANISMS.  CHECKED OK AFTER OPERATING NUMEROUS TIMES.  CAPTAINS SEAT OK FOR SERVICE.
